Higher Power Growth of Polynomials with Prescribed Zeros

Science Press Release Distribution Services

Higher Power Growth of Polynomials with Prescribed Zeros

September 2, 2020 Mathematics and Computer Science 0

Let p(z) be a polynomial of degree n having all its zeros on |z| = k, k 1. In this paper, we

generalize a result proved by Dewan and Ahuja [J. Math. Ineq., 2011,5(3): 355-361.] which further

has interesting implications.

 

 

Author (s) Details


Barchand Chanam

Department of Mathematics, National Institute of Technology, Manipur, India.

View Book :-https://bp.bookpi.org/index.php/bpi/catalog/book/237

 

Leave a Reply

Your email address will not be published. Required fields are marked *